Advanced search
Start date

Solvability of locally integrable structures

Grant number: 18/12273-5
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): November 01, 2018
Effective date (End): October 31, 2022
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Paulo Leandro Dattori da Silva
Grantee:Gabriel Cueva Candido Soares de Araújo
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Associated research grant:18/14316-3 - Geometric theory of PDE and multidimensional complex analysis, AP.TEM
Associated scholarship(s):19/27084-6 - Two integrability problems in the theory of involutive structures, BE.EP.PD


This research project deals with several notions of solvability associated to systems of complex vector fields, especially those systems which are locally integrable i.e. that admit a maximal number of linearly independent first integrals, as well as solvability of complex vector fields on manifolds of dimension N\geq3. We are interested in studying questions related to local solvability (in particular in the setting of some classes of ultradifferentiable functions e.g. Gevrey or, more generally, Denjoy-Carleman classes) as well as some global questions.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ARAUJO, GABRIEL. Global regularity and solvability of left-invariant differential systems on compact Lie groups. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, v. 56, n. 4, p. 631-665, . (18/12273-5)

Please report errors in scientific publications list by writing to: